# SDR SIMA951021

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 0262
- System (JASC): 2710 · Aileron Control System
- Part: Bell Crank
- Part number: S2711009100100
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MQT - MAINTENANCE REPORTED THE RIGHT AILERON BELL CRANK JUST OUTBOARD OF FLAP, AFT BEARING CORRODED.  THE BELL CRANK WAS REMOVED AND REPLACED AND OPS TEST GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (W)
